Ask an expert
Question

15 Jan 2004

changing from ginette to minesse
I have been using Ginette for 4 years (since I was sixteen) to treat minor acne.A month ago my gp suggested that I switch from ginette to minesse.

I had my first period this week since using minesse and it was REALLY light. I usually had my period for 4 days, with light flow on the first and last day with moderate on the second and third. This week my period lasted 2 days with very light or no flow on both days.

Is this a normal reaction, or should I see my gp? Is there a possibility of pregnancy because I am sexually active with my long-term boyfriend?
Answer 1,085 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is normal. You may find much lighter periods on the lower dose pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9518 votes
No
69% - 20819 votes
Vote